# SDR ALGA062520137501

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N867AL
- Make and model: Skrsky S76C
- Aircraft serial: 760579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 7620323003045
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LOWER AFT CORNER ON INBD AND OTBD SIDES OF PANEL.
